# SDR SWIA95759

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Stop
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT 25,000 FEET, HEARD A BIG BANG.  FLIGHT ATTENDANT REPORTED THAT ONE OF THE LATCHES ON THE FORWARD DOOR BROKE OFF.  LANDED AT SBA.  REPLACED UPPER FORWARD ENTRY DOOR BACKSTOP AND ADJUSTED BOTH UPPER DOOR BACKSTOPS PER MM 52-11-00, CHECKS GOOD.
